RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 154–156 (Mi mz933)  

Brief Communications

Renormalization of Lee-type models in spaces of arbitrary dimension

O. Yu. Shvedov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm933

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 139–141

Bibliographic databases:

Received: 15.06.1999

Citation: O. Yu. Shvedov, “Renormalization of Lee-type models in spaces of arbitrary dimension”, Mat. Zametki, 68:1 (2000), 154–156; Math. Notes, 68:1 (2000), 139–141

Citation in format AMSBIB
\Bibitem{Shv00}
\by O.~Yu.~Shvedov
\paper Renormalization of Lee-type models in spaces of arbitrary dimension
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 154--156
\mathnet{http://mi.mathnet.ru/mz933}
\crossref{https://doi.org/10.4213/mzm933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818973}
\zmath{https://zbmath.org/?q=an:0970.81098}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 139--141
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400020}


Linking options:
  • http://mi.mathnet.ru/eng/mz933
  • https://doi.org/10.4213/mzm933
  • http://mi.mathnet.ru/eng/mz/v68/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:107
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020